Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 906846, 26 pages
http://dx.doi.org/10.1155/2011/906846
Research Article

On Local Linear Approximations to Diffusion Processes

1Department of Mathematics, Mathematical Institute, University of Oxford, 24-29 St Giles', Oxford OX1 3LB, UK
2Department of Statistics, SFS, ITCS, East China Normal University, Shanghai 200062, China

Received 27 December 2010; Revised 29 April 2011; Accepted 27 June 2011

Academic Editor: Shyam Kalla

Copyright © 2011 X. L. Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. J. Lyons and W. A. Zheng, “On conditional diffusion processes,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 115, no. 3-4, pp. 243–255, 1990. View at Google Scholar · View at Zentralblatt MATH
  2. L. C. G. Rogers, “Smooth transition densities for one-dimensional diffusions,” The Bulletin of the London Mathematical Society, vol. 17, no. 2, pp. 157–161, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Aït-Sahalia, “Transition densities for interest rate and other nonlinear diffusions,” The Journal of Finance, vol. 54, no. 4, pp. 1361–1395, 1999. View at Google Scholar
  4. Y. Aït-Sahalia, “Maximum likelihood estimation of discretely sampled diffusions: a closed-form approximation approach,” Econometrica, vol. 70, no. 1, pp. 223–262, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Aït-Sahalia and P. A. Mykland, “Estimators of diffusions with randomly spaced discrete observations: a general theory,” The Annals of Statistics, vol. 32, no. 5, pp. 2186–2222, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Shoji and T. Ozaki, “Estimation for nonlinear stochastic differential equations by a local linearization method,” Stochastic Analysis and Applications, vol. 16, no. 4, pp. 733–752, 1998. View at Google Scholar · View at Zentralblatt MATH
  7. B. L. S. Prakasa Rao, Statistical Inference for Diffusion Type Processes, vol. 8 of Kendall's Library of Statistics, Edward Arnold, London, UK, 1999.
  8. Z. Qian and W. Zheng, “A representation formula for transition probability densities of diffusions and applications,” Stochastic Processes and Their Applications, vol. 111, no. 1, pp. 57–76, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. N. Mishra and J. P. N. Bishwal, “Approximate maximum likelihood estimation for diffusion processes from discrete observations,” Stochastics and Stochastics Reports, vol. 52, no. 1-2, pp. 1–13, 1995. View at Google Scholar · View at Zentralblatt MATH
  10. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1988.
  11. J. R. Norris, “Long-time behaviour of heat flow: global estimates and exact asymptotics,” Archive for Rational Mechanics and Analysis, vol. 140, no. 2, pp. 161–195, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH